... Lisinopril. I have been taking his medicine for 3 nights. I have been very dizzy, hearing ringing, fingers and part of my face has been little numb and not focused. Not knowing what I did, my doctor said I am probably having inner ear or sinus blockage. Is this something to be concerned about? What can I do to clean out my system?
Since the Tsunami, I have very low blood pressure and somehow my med got switched with my husbands?
Added 15 Mar 2011:
my eyes are very dry and my doctor prescribed me Panatol.
I take 10 mg of Paxcil. Are there any drug effects with the lisinpril?
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 1 answer
Posted 13 Aug 2010 • 1 answer
Posted 21 Mar 2012 • 1 answer
Posted 6 Jul 2014 • 2 answers
Posted 28 Dec 2014 • 1 answer